# SDR 98FDEA00201

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 053FE
- Make and model: Doug DC-10-10F
- Aircraft serial: 47807
- Engine: Ge CF650C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: R, X
- Precautionary procedure: E

## Discrepancy

IN LEVEL CRUISE AT FL350 AND APPROX M.83 NR 3 ENG APPEARED TO FLAMEOUT.  ENG INDICATORS STABILIZED AT APPROX N1 33 PERCENT, EGT 530, NR 65 PERCENT, F/F 600.  RED TAB CK LIST ACCOMPLISHED AND ENG RESTARTED AT FL 280.  INSP INT AND EXH BOTH CK'D GOOD.  FOUND VSV FEEDBACK CABLE OUT OF LIMITS.  REMOVED AND REPLACED SAME PER M/M 75-31-01.  CK'D CDP LINES FOR BLOCKAGE AND PERFORMED MAX PWR  RUN PER JRH.  ALL PARAMETERS NORMAL.
